I took tramadol 50ml 6 hourly for 48 hours. I stopped 48 hours ago?I still have nausia and alot of beltching. I this OK?
How long should the nausea from tramadol last?
Added 20 Jul 2010:
I had a shoulder stabilisation op 3 weeks ago. I hurt it 10 days ago and it was very sore. The doctor prescribed Tramadol. After taking it for 2 days I started to feel nausia, so stopped. Shoulder is much better, but nausia is persisting.
You are experiencing withdrawal symptoms, nausea is one of them.
Because tramadol hydrochloride (Ultram) can cause physical and psychological dependence, you should not stop taking it suddenly or without your Doctor,s approval and supervision. If the medication is stopped abruptly, it can cause withdrawal symptoms, such as:
Unusual, unexplained sensations, such as tingling, burning, or "pins and needles" feelings.
Tramadol withdrawal can be extremely unpleasant. It can be so uncomfortable that people start taking the drug again in order to relieve these symptoms. In order to limit withdrawal, you should not stop taking tramadol "cold turkey."
Call your Doctor ASAP.
It could be totally unrelated to the medication. Just coincidental on the timing of it all. All the more reason to get checked out by the doctor. Have you tried some OTC medication for nausea? Your pharmacist can tell you if it's ok to take. Be sure to let them know when you last took the trams. Happy to hear your shoulder surgery was a success and you are on the mend. Hope your tummy settles down soon.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 29 Jan 2012 • 1 answer
Should I stay on Fetzima even though I'm having nausea and vomiting. I was on 20 mg. for 2 days and?
Posted 18 Oct 2014 • 1 answer
Posted 2 Mar 2016 • 2 answers